MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-33
Medical Device Problem Codes Migration or Expulsion of Device (1395); Inappropriate/Inadequate Shock/Stimulation (1574); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer (con) via a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator.It was reported that the patient had their lead replaced on the day of the report.It was noted that the issue was resolved at the time of the report.There were no further complications reported or anticipated.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Additional information was received from a con.It was reported that the patient's leads became dislodged, resulting in pain that felt like electrocution.That is what led to the replacement surgery.They stated that the reason for the lead dislodgement was unknown.
 
Additional Manufacturer Narrative

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6513704
Report Number2649622-2017-04877
Device Sequence Number616483
Product Code EZW
UDI-Device Identifier00613994752437
UDI-Public00613994752437
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2020
Device Model Number3889-33
Device Catalogue Number3889-33
Device Lot NumberVA13LFF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by ManufacturerNot provided
05/18/2017
Initial Report FDA Received Date04/22/2017
Supplement Report FDA Received Date06/06/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR